# SDR HALA2015101600213

- Difficulty date: October 16, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1433
- Aircraft time: 10,546 hours, 1,676 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Computer
- Part number: 33493290001
- Part serial: 02168
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT WINDSHIELD HEAT INOPERATIVE.  TRIED RESETTING A COUPLE OF TIMES, AFTER A WHILE LIGHT COMES BACK ON.  REPLACED RT WINDSHIELD HEAT COMPUTER IAW AMM 30-42-44, OPS CHECK GOOD.
